Spurious caustics of ::::dispersion-relation-preserving:::: schemes

Claire David, Pierre Sagaut. Spurious caustics of ::::dispersion-relation-preserving:::: schemes. Int. J. Comput. Math., 88(12):2625-2636, 2011. [doi]

@article{DavidS11,
  title = {Spurious caustics of ::::dispersion-relation-preserving:::: schemes},
  author = {Claire David and Pierre Sagaut},
  year = {2011},
  doi = {10.1080/00207160.2011.554538},
  url = {http://dx.doi.org/10.1080/00207160.2011.554538},
  researchr = {https://researchr.org/publication/DavidS11},
  cites = {0},
  citedby = {0},
  journal = {Int. J. Comput. Math.},
  volume = {88},
  number = {12},
  pages = {2625-2636},
}